# SDR AALA980976

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723AA
- Make and model: Boeing 727227
- Aircraft serial: 20731
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BELLFRAME DENTED STATION 700 BETWEEN STRINGER 24R AND 23R.  CUTOUT DAMAGED AREA AND INSTALLED DOUBLER REPAIR PER ESO 11697 DATED 5-1-98.  (M)
